# SDR AALA20150227003

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 108,540 hours, 17,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-64-00.  SYS CHECKED NORMAL.
